# SDR CALA0100816

- Difficulty date: August 29, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 11,840 hours, 3,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Row 15-20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON SEATS AT ROWS 15-20 WOULD NOT ILLUMINATED WHEN TESTED. TROUBLESHOOTING FOUND M1672 AND M1670 BATTERY CHARGERS FAILED. THE BATTERY CHARGERS WERE REMOVED AND REPLACED IAW MM 33-51-06 AND OPERATION OF THE LIGHTS TESTED GOOD.
